# SDR AALA202503127543

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 73,087 hours, 30,338 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SUSPECTED BLOWN TIRE ON TAKEOFF RETURNEN. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHX. NO TIRES WERE BLOWN ON LANDING ALL TIRE PRESSURES WERE IN THE NORMAL RANGE NO DEFECTS NOTED. PER GPM 07-02-1 THRU 07-02-15.
